MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4, a5 and a6: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as lens was removed and replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed and replaced in the initial surgery.Section e1: reporter: telephone number: (b)(6) section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when doctor did the monofocal non-preloaded intraocular lens (iol) insertion, there was resistance, when pushed into the eye.Iol was fully inserted into patient's eye.There was a defect at the haptic optic junction, therefore doctor removed the iol during the same procedure and replaced it with backup iol.No further information is provided.
 
Additional Manufacturer Narrative
Correction: h6: adverse event problem: code '3221 - no findings available' updated to '213 - no device problem found' upon further review, cartridge is added as a concomitant product for the intraocular lens product.This follow-up #1 report is being submitted to provide the corrected data under mfr report number 3012236936-2024-0002760.Separate report is submitted for the cartridge product record.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20441418
Report Number3012236936-2024-000276
Device Sequence Number8090607
Product Code HQL
UDI-Device Identifier05050474531734
UDI-Public(01)05050474531734(17)270614
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE (LOT NUMBER: UNKNOWN)
Patient SexMale